# SDR CA970311048

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Driveshaft
- Part number: 350A34021004
- Condition: Worn
- Location: Under Collar
- Part time: 6,343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 5 YEAR BEARING CHANGE WEAR WAS FOUND UNDER COLLAR OF #2 BEARING.
